# SDR FDEA200905211759

- Difficulty date: May 21, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655624539
- Condition: Corroded
- Location: Bs 970-990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STR 27L CORRODED IN CHANNEL BETWEEN BS 970-990.   REMOVED CORROSION IAW SRM 51-10-6. INSPECTED AREA AND FOUND OUT OF LIMITS IAW SRM 53-10-1. FIG 1. CUT OUT DAMAGED AREA IAW SRM 53-10-3, FIG. 1. FABRICATED STRINGER, & SPLICERS IAW SRM 53-10-3 FIG. 1. AND 53-10-2 FIG 9. TREATED AND PRIMED IAW SRM 51-10-2. INSTALLED REPAIR PARTS IAW SRM 51-30-2.
